# SDR YENA20121222683

- Difficulty date: December 22, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 16,624 hours, 9,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2011060016
- Condition: Failed
- Location: Ac Bay
- Part time: 2,410 hours, 1,597 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1736 SJU-FLL, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN TO SJU DUE TO VISIBLE SMOKE IN COCKPIT AND CABIN DURING CLIMBOUT.  SMOKE OF SOURCE COULD NOT BE IDENTIFIED.  PERFORMED SMOKE AND ABNORMAL SMELL IN CABIN AND COCKPIT CHECK IAW FIM 21-20-00-810-801A FOUND ACM AT FAULT.  WHEN PACK NR 1 IS SWITCHED ON, BURN SMELL FILLS THE COCKPIT.  REMOVED AND REPLACED PACK NR 1 ACM AS PER AMM 21-51-05.  OPS CHECK PER AMM 21-51-00-710-801-A500 ALL PARAMETERS OK.
